ndependence of Modular Units on Tate Curves.
Mathematische Annalen, Tome 240 (1979), pp. 191-202
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__240_163240,
author = {Serge Lang and Daniel S. Kubert},
title = {ndependence of {Modular} {Units} on {Tate} {Curves.}},
journal = {Mathematische Annalen},
pages = {191--202},
year = {1979},
volume = {240},
zbl = {0382.14008},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__240_163240/}
}
Serge Lang; Daniel S. Kubert. ndependence of Modular Units on Tate Curves.. Mathematische Annalen, Tome 240 (1979), pp. 191-202. http://geodesic.mathdoc.fr/item/MAN_1979__240_163240/